Louisiana, 2010Damaging Wind in Louisiana, August 4, 2010
August 4, 2010 · NWS LIX · 1 event in 1 county or zone
Thunderstorms moving southward across southeast Louisiana produced damaging winds at Hammond Airport.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms moving southward across southeast Louisiana produced damaging winds at Hammond Airport.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Aug 4, 2:11 PM CST, 5 hours 49 minutes earlier.
Area forecast discussion, Aug 4, 2:11 PM CST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
311 PM CDT WED AUG 4 2010
.SHORT TERM...
STRONG UPPER LEVEL RIDGE REMAINS SITUATED OVER THE NORTHERN GULF
COAST STATES. DEEP MOISTURE NOTED AROUND THE SERN PERIPHERY OF
THE HIGH WITH PWS AOA 2 INCHES PROVIDING FOR THE DEVELOPMENT OF
SCATTERED THUNDERSTORMS ACRS THE REGION WITH THE HEAT OF THE DAY.
MAIN FORECAST ISSUE CONTINUES TO BE THE OPPRESSIVE HEAT AND IT
LOOKS LIKE ANOTHER HOT AND HUMID DAY IN THE WORKS AGAIN THURSDAY.
ALTHOUGH THE CENTER OF THE RIDGE IS EXPECTED TO SLIDE SLOWLY WEST
THROUGH TOMORROW...THE AREA WILL REMAIN UNDER ITS INFLUENCE WITH
LOW TEMPS TONIGHT STRUGGLING TO DROP BELOW 80 DEGREES IN MOST
AREAS WHILE HIGH TEMPS TOMORROW WILL AGAIN REACH THE UPPER 90S
WITH A FEW LOCATIONS INLAND POSSIBLY REACHING THE CENTURY MARK.
ANTICIPATE ANOTHER ROUND OF NOCTURNAL THUNDERSTORMS ALONG THE
COAST AND OVER THE COASTAL WATERS TOWARD THE EARLY MORNING
HOURS...WITH CONVECTION GRADUALLY DEVELOPING INLAND DURING THE
MORNING AS THE SEA BREEZE GETS GOING. MAY SEE A FEW MORE SHOWERS
AND STORMS THAN OCCURRED TODAY...BUT STILL ONLY SCT COVERAGE.
PRIOR TO THIS HOWEVER...TEMPERATURES SHOULD WARM INTO THE MID AND
UPPER 90S BY MIDDAY AND WITH DEWPOINTS REMAINING IN THE UPPER 70S
TO NEAR 80...HEAT INDICES WILL LIKELY APPROACH 110 DEGREES IN MANY
LOCATIONS. THUS...HAVE GONE AHEAD AND CONTINUED THE EXCESSIVE HEAT
WARNING THROUGH THURSDAY NIGHT. 87
.LONG TERM...
THE CENTER OF THE UPPER HIGH WILL GRADUALLY RETROGRADE THROUGH THE
WEEKEND. THIS WILL ALLOW FOR A RETURN TO A MORE TYPICAL SUMMERTIME
PATTERN WITH NOCTURNAL CONVECTION OFF THE COAST AND SCATTERED
DAYTIME SHOWERS AND THUNDERSTORMS. ABOVE NORMAL TEMPS ARE EXPECTED
AGAIN FRIDAY ALTHOUGH THEY SHOULD BE A COUPLE OF DEGREES LOWER THAN
THE PAST FEW DAYS. COMBINED WITH THE HUMIDITY HOWEVER...HEAT
INDICES ARE EXPECTED TO RANGE FROM 105-110 DEGREES AND A HEAT
ADVISORY MAY BE NEEDED FOR FRIDAY. AFTN TEMPS WILL MODERATE A
LITTLE CLOSER TO SEASONAL NORMS BY EARLY NEXT WEEK. MODELS
INDICATE A WEAK FRONTAL BOUNDARY DROPPING TOWARD THE GULF COAST
AND STALLING BY EARLY NEXT WEEK...WITH COULD SERVE AS A FOCUS FOR
A BIT MORE SHOWERS AND THUNDERSTORMS. AT THIS TIME HOWEVER...WILL
MAINTAIN 30 TO 40 PERCENT POPS AND MONITOR MODEL TRENDS THE NEXT
COUPLE OF DAYS. 87
&&
.AVIATION...
ISOLATED THUNDERSTORMS BRINGING BRIEF MVFR CIGS AND VSBYS THIS
AFTERNOON TO KGPT AND KPQL. CANNOT RULE OUT ADDITIONAL CONVECTION
THROUGH ABOUT 02Z AND WILL HOLD CURRENT TAFS AS THEY ARE...WITH
DETERMINATION MADE PRIOR TO 00Z ISSUANCE WHETHER CONVECTION WILL
NEED TO BE MENTIONED TONIGHT. SLIGHT VISIBILITY REDUCTIONS DUE TO
HAZE/FOG POSSIBLE AROUND SUNRISE. ANY CONVECTION AT TERMINALS ON
THURSDAY LIKELY TO INITIATE RIGHT AROUND 18Z...LOOKING AT 20 TO 30
PERCENT AREAL COVERAGE. 35
&&
.MARINE...
HIGH PRESSURE WILL PROVIDE GENERALLY LIGHT WINDS AND LOW SEAS
THROUGH MUCH OF THE FORECAST PERIOD. AS UPPER RIDGE DRIFTS
WESTWARD...PRECIPITATION CHANCES SHOULD IMPROVE SLIGHTLY OVER THE
NEXT DAY OR TWO. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 97 77 95 / 20 40 20 40
BTR 80 97 79 97 / 20 40 20 30
ASD 80 95 79 93 / 20 40 20 40
MSY 81 95 82 93 / 20 40 20 30
GPT 81 95 81 94 / 20 40 20 40
PQL 79 97 78 93 / 20 40 20 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...EXCESSIVE HEAT WARNING UNTIL 9 PM THURSDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...NONE.
MS...EXCESSIVE HEAT WARNING UNTIL 9 PM THURSDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...NONE.
&&Hazardous weather outlook, Aug 4, 5:31 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
631 PM CDT WED AUG 4 2010
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-052345-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
631 PM CDT WED AUG 4 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.
.DAY ONE...TONIGHT
AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT TONIGHT FOR ALL OF
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. OVERNIGHT LOW
TEMPERATURES WILL ONCE AGAIN STRUGGLE TO DROP BELOW 80 DEGREES
TONIGHT...PROVIDING LITTLE RELIEVE FROM THE OPPRESSIVE HEAT OF THE
LAST SEVERAL DAYS.
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT...MAINLY
BEFORE MIDNIGHT. ONE OR TWO OF THESE STORMS MAY BECOME STRONG WITH
FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
AN EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT THROUGH THE
DAYTIME HOURS ON THURSDAY...AS HEAT INDEX READINGS ARE EXPECTED TO
BE NEAR 110 DEGREES AGAIN. SOME RELIEF IS POSSIBLE OVER THE
WEEKEND WITH SLIGHTLY COOLER TEMPERATURES AND A LITTLE LESS
HUMIDITY.
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON.
SOME STORMS COULD BECOME STRONG WITH FREQUENT LIGHTNING...GUSTY
WINDS AND LOCALLY HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 4, 3:55 PM CST, 4 hours 5 minutes before
MSZ077-042245-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
455 PM CDT WED AUG 4 2010
...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING PEARL RIVER
COUNTY...
AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 12 MILES NORTHEAST OF POPLARVILLE...
MOVING WEST AT 5 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...POPLARVILLE
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...HEAVY
RAINFALL IN EXCESS OF 2 INCHES PER HOUR AND WIND GUSTS UP TO 35 TO
45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED. MOTORISTS TRAVELING ALONG I-59 SHOULD BE ON THE LOOKOUT
FOR BLINDING RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE HALF A
MILE AS WELL AS PONDING OF THE ROADWAY.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
GP
Special weather statement, Aug 4, 4:51 PM CST, 3 hours 9 minutes before
MSZ077-042330-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
551 PM CDT WED AUG 4 2010
...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING PEARL
RIVER COUNTY...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR POPLARVILLE...OR ABOUT 3 MILES
SOUTH OF POPLARVILLE...MOVING SOUTHWEST AT 20 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...MCNEIL
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...HEAVY
RAINFALL IN EXCESS OF 2 INCHES PER HOUR AND WIND GUSTS 35 TO 45
MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED. MOTORISTS TRAVELING ALONG I-59 SHOULD BE ON THE
LOOKOUT FOR REDUCED VISIBILITIES TO LESS THAN ONE HALF MILE AS WELL
AS PONDING OF THE ROADWAY.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
GP
Special weather statement, Aug 4, 5:37 PM CST, 2 hours 23 minutes before
LAZ040-MSZ077-080>082-050030-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
637 PM CDT WED AUG 4 2010
...LINE OF STRONG THUNDERSTORMS MOVING SOUTH AFFECTING PEARL RIVER
COUNTY...HANCOCK COUNTY...ST. TAMMANY PARISH...JACKSON COUNTY...
HARRISON COUNTY...
AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR PICAYUNE TO 20 MILES NORTH OF
VANCLEAVE...MOVING SOUTH AT 15 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
LYMAN...KILN...STENNIS SPACE CENTER...GULFPORT...WAVELAND...
VANCLEAVE...PEARLINGTON...PASS CHRISTIAN...LONG BEACH AND BAY ST.
LOUIS.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
95/DM
Special weather statement, Aug 4, 7:03 PM CST, 57 minutes before
LAZ036>038-040-048-050-058-050200-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
803 PM CDT WED AUG 4 2010
...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING EAST
FELICIANA PARISH...LIVINGSTON PARISH...TANGIPAHOA PARISH...ST. JOHN
THE BAPTIST PARISH...EAST BATON ROUGE PARISH...ST. HELENA PARISH...
ST. TAMMANY PARISH...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
WEST OF GREENSBURG TO COVINGTON...MOVING SOUTHWEST AT 15 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...COVINGTON...INDEPENDENCE...MONTPELIER...TICKFAW...
MANDEVILLE...ROBERT...MADISONVILLE...HAMMOND...PONCHATOULA...PRIDE...
WATSON...WALKER...SPRINGFIELD...LIVINGSTON...KILLIAN AND GREENWELL
SPRING
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.
CONTINUOUS LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...
STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Aug 4, 7:46 PM CST, 14 minutes before
LAZ057>063-050245-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
846 PM CDT WED AUG 4 2010
...LINE OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING ST. JOHN
THE BAPTIST PARISH...ST. CHARLES PARISH...ST. JAMES PARISH...
JEFFERSON PARISH...ORLEANS PARISH...LAFOURCHE PARISH...PLAQUEMINES
PARISH...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES NORTHEAST OF LAPLACE TO
BELLE CHASSE...MOVING SOUTHWEST AT 20 MPH.
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.
CONTINUOUS LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...
STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Thunderstorm Wind, Tangipahoa
- When
- August 4, 8:00 PM CST
- Where
- Tangipahoa County, Hammond Muni Arpt
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 30.520, -90.420
Thunderstorm winds flipped one airplane. An awning was torn from the terminal building which ripped off an attic vent and left a hole in the roof. This allowed rain water to damage a meeting room.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Ohio, August 4, 20102 deaths · 4 injured · $295,000 · 1.75 in hail · 39 events
- Damaging Winds in West Virginia, August 4, 20101 death · 1 injured · $368,000 · 50 kt wind · 28 events
- Excessive Heat in Tennessee, August 4, 201025 injured · $100,000 · 22 events
- Damaging Winds in Ohio, August 4, 20101 death · 60 kt wind · 3 events
- Flash Flooding in Iowa, August 4, 2010$1.2 million · 8 events
- Flash Flood and Flood in New York, August 4, 2010$750,000 · 2 events
- Hail and Damaging Winds in Ohio, August 4, 2010$402,000 · 1 in hail · 12 events
- Damaging Winds in Pennsylvania, August 4, 2010$345,000 · 55 kt wind · 9 events
- Damaging Winds and Lightning Strike in Mississippi, August 4, 2010$185,000 · 50 kt wind · 20 events
- Damaging Winds in West Virginia, August 4, 2010$310,000 · 60 kt wind · 5 events
- Damaging Winds and Lightning Strike in Virginia, August 4, 20101 injured · $40,000 · 55 kt wind · 37 events
- Flooding in Iowa, August 4 to 7, 2010$250,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 254285.